# SDR BJNA000205

- Difficulty date: February 16, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  DISCOVERED THE CONNECTOR TO THE POWER SUPPLY NOT SEATED AND LOCKED IN POSITION, CORRECTLY MATED CONNECTOR AND OPS CHECKED SYSTEM NORMAL IAW LLS MM 33-50-01 PAGE 104.  (M)
